MathSciNet Relay Station
MathSciNet bibliographic data
MR2138974 (2006a:49072) 49S05 (49J40 49J50 81Q05 81S99)
Cresson, Jacky Non-differentiable variational principles. J. Math. Anal. Appl. 307 (2005), no. 1, 48–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement